Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

On hypertensive drugs. Parameters normal with medication. Lipase 450. Reason for its elevation?

I am on hypertensive drugs - metasatan 50/40 (1) and Atorva. All parmeters are within range with medication . However, very recently ( 1 month ago) I felt a moment of loss of vision in the rt eye that lasted for a minute or less. I am advised ecosprin AV 75 and will discontibue atorva 10. Aloso my LIpase if 450, mlase if normal. Please advise
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
welcome to health care magic ,
i also feel you should take now ecosprin av as it has role in preventing many future cardiovascular related problems ,
many reason for lipase elevation even alcohol can elevate , what i would like to advice you is repeat test again if it raising you need to consult physician and get evaluated as per his advice .
take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor